The acne scars were just injected 2 days ago and i feel bumps/ little sore and red in injection site is this normal?
I Just Had Silicone Injected in Acne Scars and Not Sure If This Is A Normal Side Effect?
Doctor Answers (4)
Silicone filler and acne treatment
Bumpiness and redness can occur following any type of injectable filler. They typically resolve with massage and a tincture of time. Bumpiness and redness are also indicative of infection or complications. The only way to know for sure is to contact your provider and request an evaluation. Please do not hesitate to contact your physician or their advice nurse.
Hope this helps.
Acne scarring and silicone injections
After injections a period of redness is inevitable. If this persists I would be worried about a low grade infection and would treat this with antibiotics. I personally do not do silicone injections. I have seen too many concerning results that I stay away from it. I would treat your acne with a multilayered approach. Co2 laser resurfacing is a big part of that.
Silicone and Acne Scar Treatment
We do a tremendous amount of acne scar work in our office, a lot of which is done with liquid injectable silicone (LIS). To better address your concern, pictures would be helpful. That being said, redness, bumpiness and soreness is possible after any type of filler treatment and typically resolves within a week or less. I do not recommend massage or any type of manipulation of the treated areas. If after a week, the areas have not improved, I suggest you contact your physician for a follow up evaluation.
Web reference: http://www.barnettdermatology.com/treatments.php?id=24
You might also like...
Photos would be helpful
It would be helpful to see photos. Silicone injections are illegal in many states because of poor results and dangerous side effects. It's not legal to do silicone injections in Nevada and I've fixed a lot of bad silicone jobs over the years from bumps and lumps to spreading of the injection material. Poorly injected silicone can be a mess to fix and can be very dangerous also. Please consider seeing someone if you feel you might be having any kind of side effect. I'm unsure where you are located, and I'm not trying to panic you, but silicone injections can be dangerous if not done by VERY experienced injectors and in very specific spots.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.